# SDR ASAA2021122036969

- Difficulty date: December 20, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 35,590 hours, 10,390 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 8010 · Engine Cranking
- Part: Start Valve
- Part number: 32896302
- Part serial: 9041
- Condition: Intermittent
- Location: #1 Engine
- Part time: 56,215 hours, 16,972 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING ENGINE START FA REPORT LOUD BANG UNDER FLOOR IN AFT GALLEY. GROUNDED - YES. T/S FOUND #1 ENGINE START VALVE INTERMITTENT. REPLACED #1 ENGINE START VALVE REF B737-800 AMM 80-11-03 STARTED #1 ENGINE TWO TIMES OPS NORMAL, NO BANG SOUND NOTED.
